King Saud University
  Help (new window)
Search


Guidelines_English_Final
تحميل الدليل التدريبي

أسئلة شائعة


 

1.        H.A. Abdusalam, String theory at finite temperature, Cairo Univ. Math. Dept. (1992).

2.        H.A. Abdusalam, On the structure and applications of percolation theory, Cairo Univ. Math. Dept. (1997).

3.        E. Ahmed and H.A. Abdusalam "  Dynamics and Percolation in the Immune System" International Journal of Theoretical Physics, Vol.33 No. 3, (1994) 687-  693

4.        E. Ahmed and H.A. Abdusalam "Percolation and Julia Sets" International Journal of Theoretical Physics, Vol. 34 No.2,(1995)  693. 

5.        H.A. Abdusalam "Percolation on Inhomogeneous Bethe Lattice and Forest Fires Models" International Journal of Theoretical Physics, Vol. 37 No.5,(1998) 1587-1592.

6.        E. Ahmed and H.A. Abdusalam "A fractal Tree Immune Network Model With Antibody Dynamics" Intentional Journal of Applied Mathematics,Vol.2 No.5 (2000) 559-564.

7.        H.A. Abdusalam  " A probabilistic Approach to the Site Percolation Problem Using  Fractal Tree" Chaos Solitons & Fractals,  Vol.  11,     (2000) 1407-1410.

8.        H.A. Abdusalam and E. Ahmed "Modeling the Failure of a Fractal Tree and Julia Sets "Chaos Solitons & Fractals, Vol. 11, (2000) 2075-2078.

9.        H.A. Abdusalam "Renormalization Group Method and Julia Sets "Chaos Solitons & Fractals, Vol. 12 (2001) 423-428.

10.     E. Ahmed and H. A. Abdusalam  "On Social Percolation and Small World Network "The European Physical Journal B, Vol. 16 (2000) 569-571.

11.     H.I. Abdel-Gawad and H. A. Abdusalam  "Approximate Solutions of the Kuramoto-Sivashinsky Equation for Periodic Boundary Value Problems and Chaos" Chaos Solitons & Fractals, Volume 12 No. 11 (2001) 2039-2050.

12.     E. Ahmed, H.A. Abdusalam and E.S. Fahmy " On Telegraph Coupled Map Lattice and Its Applications " International Journal of Modern Physics C, Volume 12, No. 10, (2001) 1525-1535.

13.     G.M. Mahmoud, H.A. Abdusalam and A.A.M. Farghaly " Chaotic Behavior and Chaos Control for A Class of  Complex Partial  Differential Equations " International Journal of Modern Physics C, Volume 12, No. 6, (2001) 889-988.

14.     E. Ahmed, H.A. Abdusalam and E.S. Fahmy "On Telegraph Reaction Diffusion Equation and Coupled Map Lattice in Some Biological Systems" International Journal of Modern Physics C, Volume 12, No. 5 (2001) 717-726.

15.     H.A. Abdusalam  and E.S. Fahmy "Cross-diffusional Effect in a Telegraph Reaction Diffusion Lotka Volterra two Competitive System" Chaos Solitons & Fractals, Volume 18 (2003) 259-266.

16.     H.I. Abdel-Gawad and H. A. Abdusalam  "Chaotic Solutions of the Dirichlet Problems for the Forced Nagumo Equation" International Journal of Modern Physics C, Vol. 14, No.4 (2003) 423-432.

17.     H.A. Abdusalam  " Analytic And Approximate Solution For Nagumo Telegraph Reaction Diffusion Equation" Applied Mathematics and Computation, Vol. 157 (2004) 515-522.

18.     M. Ismail, A. Farraga, H.A. Abdusalam and Th. El-Sherbini" A Numerical Calculation for Electron Impact Excition of Copper" International Journal of Theoretical Physics, Vol. 43 NO. 1 (2004)  111-125.

19.     E. Ahmed and H.A. Abdusalam  "On Modified Black-Scholes Equation" Chaos Solitons & Fractals, Vol.22 No.3 (2004) 583-587.

20.     H.A. Abdusalam  " Exact Analytic Solution of the Simplified Telegraph Model of Probagation and Dissipation of Excition Fronts" International Journal of Theoretical Physics, Vol. 43 NO.4, April  (2004)1161-1167.

21.     M. Ismail and H.A. Abdusalam  " Numerical Calculations of the Scattering Parameter for Some Atoms "International Journal of Theoretical Physics,(Accepted 21-8-2004).

22.     H.A. Abdusalam "On An Improved Complex Tanh-Function Method" International Journal of Nonlinear Sciences and Numerical Simulation" Vol. 6 No. 2, (2005) 99-106

23.     H.A. Abdusalam  "ِAymptotic Solution of wave Front of the Telegraph Model of Dispersive Variability " Chaos Solitons & Fractals, Vol.30/5 (2006) 1190-1197.

24.     H.A. Abdusalam "A New Approach to Exact Solutions for Some Nonlinear Wave Equations" Differential equations and dynamical systems, Vol. 14, Nos. 1/2, Jan/April (2006) 56-37.

25.     H.A. Abdusalam and I. Alolyan  "Exact and Approximate Periodic Wave Solutions for the Generalized Hirota-Satsuma System" International Journal of Pure and Applied Mathematics, Vol. 26  No. 4 (2006) 483-493.

26.     H.A. Abdusalam and M. Alabdulatif "Exact And Approximate Solutions of the Telegraph Model of Dispersive Variability" Far East  Journal of Dynamical Systems, 8(1) (2006) 65-80.

27.     H.A. Abdusalam "The Periodic Wave Solutions for the Generalized Hirota-Satsuma System and the Nutku-Oguz Equation" Far East J. Appl. Math., Vol. 24 No. 2 (2006) 163-175.

28.     M. Alabdulatif, H.A. Abdusalam, and E.S. Fahmy " Adomian Decomposition Method for Nonlinear Reaction Diffusion System of Lotka-Voltera Type" International Mathematical Forum, 2,  No.  2 (2007)   87-96.

29.     M. Alabdulatif  and  H.A. Abdusalam "New Exact Travelling Wave Solutions for Some Famous Non-Linear  Partial Differential Equations Using the Improved Tanh-Function   Method " International Journal of Computer Mathematics, Vol. 83, No. 10 October (2006) 741-753.

30.     H.A. Abdusalam "Multiple Soliton Solutions for the Nagumo Equation and the Modified General Burgers-Fisher Equation" Int. Journal of Computational Methods ,3 (3) (2006) 371-381.

31.     S. Mesloub and H.A. Abdusalam  "On a Certain Class of a Nonlinear Evolution Partial Differential Equations" Journal of Computational and Applied Mathematics , 217 (2008) 148-156.

32.     H.A. Abdusalam  and M. Lahlouh " Exact Traveling Wave Solution for Cattaneo,s Reaction Diffusion for Hawk-Dove Games " FEJDS, 9(2) (2007) 175-180.

33.     E.S. Fahmy, K. R. Raslan and  H.A. Abdusalam "On the Exact and Numerical Solution of the Time-Delayed Burgers Equation" Int. Journal of Computer Mathematics V0l.(85), No.(11) (2008)1637-1648.

34.     E.S. Fahmy, H.A. Abdusalam  and M.L. Lahlouh " Exact Traveling Wave Solutions for Cattaneos Reaction Diffusion for Prisoners Dilemma Game (FJMS) Vol. (27), 2 (2007) 395-400..

35.     H.A. Abdusalam  and E.S. Fahmy " Exact Solution for the Modified Equation for Spatial Population Dynamics " FEJAMS, Vol. (29) No. (3), (2007) 469-476.

36.     H.A. Abdusalam  and  E.S. Fahmy " Traveling Wave Solutions for Nonlinear Wave Equation with Dissipation and Nonlinear Transport Term Through Factorizations " Int. Journal of Computational Method, Vol. (4)  No. (4) (2007) 645-651.

37.     E. Ahmed and H.A. Abdusalam, On Dynamical Games, International Journal of nonlinear Sciences, Vol. 6 (2008) No.1, pp 59-63. 

38.     E.S. Fahmy,  H.A. Abdusalam and K.R. Raslan" On the Solutions of the Time-Delayed Burgers Equation" Nonlinear Analysis Series A: Theory, Methods & Applications, 69 (2008) 4775-4786.

39.     K.R. Raslan, E.S. Fahmy, H.A. Abdusalam, First integral method for solving the Lienard equation and its applications, (submitted).

40.     H.A. Abdusalam  and E.S. Fahmy, Exact Solutions for the Generalized Telegraph Fishers Equation, Chaos Solitons & Fractals, Vol. 41, No. (3) (2009) 1550-1556.

41.     E.S. Fahmy and H.A. Abdusalam  " Exact solutions for some reaction diffusion systems with nonlinear reaction polynomial terms" Applied Mathematical Sciences, Vol. 3, No. 11, (2009), 533-450 .

42.     H.A. Abdusalam et al. " On Prisoner's Dilemma Game " submitted to (IJISCM) .

43.     H.A. Abdusalam  and  E.S. Fahmy " Approximate solutions for the new Fishers reaction diffusion equation with time delay " submitted to " Advances in Differential Equations "

 

  

بعض البحوث تم الإشارة اليها فى ISI

 1.

Title: On the solutions of the time-delayed Burgers equation
Author(s): Fahmy, ES; Abdusalam, HA; Raslan, KR
Source: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS   Volume: 69   Issue: 12   Pages: 4775-4786   Published: 2008
Times Cited: 0

 2.

Title: On the exact and numerical solution of the time-delayed Burgers equation
Author(s): Fahmy, ES; Raslan, KR; Abdusalam, HA
Source: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS   Volume: 85   Issue: 11   Pages: 1637-1648   Published: 2008
Times Cited: 0

 3.

Title: On a certain class of a nonlinear evolution partial differential equations
Author(s): Mesloub, S; Abdusalam, HA
Source: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS   Volume: 217   Issue: 1   Pages: 148-156   Published: 2008
Times Cited: 0

 4.

Title: Asymptotic solution of wave front of the telegraph model of dispersive variability
Author(s): Abdusalam, HA
Source: CHAOS SOLITONS & FRACTALS   Volume: 30   Issue: 5   Pages: 1190-1197   Published: DEC 2006
Times Cited: 1

 5.

Title: New exact travelling wave solutions for some famous nonlinear partial differential equations using the improved tanh-function method
Author(s): Alabdullatif, M; Abdusalam, HA
Source: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS   Volume: 83   Issue: 10   Pages: 741-751   Published: OCT 2006
Times Cited: 0

 6.

Title: On an improved complex tanh-function method
Author(s): Abdusalam, HA
Source: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION   Volume: 6   Issue: 2   Pages: 99-106   Published: 2005
Times Cited: 56

 7.

Title: On modified Black-Scholes equation
Author(s): Ahmed, E; Abdusalam, HA
Source: CHAOS SOLITONS & FRACTALS   Volume: 22   Issue: 3   Pages: 583-587   Published: NOV 2004
Times Cited: 7

 8.

Title: Analytic and approximate solutions for Nagumo telegraph reaction diffusion equation
Author(s): Abdusalam, HA
Source: APPLIED MATHEMATICS AND COMPUTATION   Volume: 157   Issue: 2   Pages: 515-522   Published: OCT 5 2004
Times Cited: 4

 9.

Title: Exact analytic solution of the simplified telegraph model of propagation and dissipation of excitation fronts
Author(s): Abdusalam, HA
Source: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS   Volume: 43   Issue: 4   Pages: 1161-1167   Published: APR 2004
Times Cited: 4

 10.

Title: A numerical calculation for electron impact excitation of copper
Author(s): Ismail, M; Farraga, A; Abdusalam, HA, et al.
Source: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS   Volume: 43   Issue: 1   Pages: 111-125   Published: JAN 2004
Times Cited: 1

 11.

Title: Cross-diffusional effect in a telegraph reaction diffusion Lotka-Volterra two competitive system
Author(s): Abdusalam, HA; Fahmy, ES
Source: CHAOS SOLITONS & FRACTALS   Volume: 18   Issue: 2   Pages: 259-266   Published: OCT 2003
Times Cited: 8

 12.

Title: On telegraph coupled map lattice and its applications
Author(s): Ahmed, E; Abdusalam, HA; Fahmy, ES
Source: INTERNATIONAL JOURNAL OF MODERN PHYSICS C   Volume: 12   Issue: 10   Pages: 1525-1535   Published: DEC 2001
Times Cited: 0

 13.

Title: Approximate solutions of the Kuramoto-Sivashinsky equation for periodic boundary value problems and chaos
Author(s): Abdel-Gawad, HI; Abdusalam, HA
Source: CHAOS SOLITONS & FRACTALS   Volume: 12   Issue: 11   Pages: 2039-2050   Published: SEP 2001
Times Cited: 5

 14.

Title: Chaotic behavior and chaos control for a class of complex partial differential equations
Author(s): Mahmoud, GM; Abdusalam, HA; Farghaly, AAM
Source: INTERNATIONAL JOURNAL OF MODERN PHYSICS C   Volume: 12   Issue: 6   Pages: 889-899   Published: JUL 2001
Times Cited: 10

 15.

Title: On telegraph reaction diffusion and coupled map lattice in some biological systems
Author(s): Ahmed, E; Abdusalam, HA; Fahmy, ES
Source: INTERNATIONAL JOURNAL OF MODERN PHYSICS C   Volume: 12   Issue: 5   Pages: 717-726   Published: JUN 2001
Times Cited: 6

 16.

Title: Renormalization group method and Julia sets
Author(s): Abdusalam, HA
Source: CHAOS SOLITONS & FRACTALS   Volume: 12   Issue: 2   Pages: 423-428   Published: FEB 2001
Times Cited: 0

 17.

Title: Modeling the failure of a fractal tree and Julia sets
Author(s): Abdusalam, HA; Ahmed, E
Source: CHAOS SOLITONS & FRACTALS   Volume: 11   Issue: 13   Pages: 2075-2078   Published: OCT 2000
Times Cited: 3

 18.

Title: On social percolation and small world network
Author(s): Ahmed, E; Abdusalam, HA
Source: EUROPEAN PHYSICAL JOURNAL B   Volume: 16   Issue: 3   Pages: 569-571   Published: AUG 2000
Times Cited: 10

 19.

Title: A probabilistic approach to the site percolation problems using fractal tree
Author(s): Abdusalam, HA
Source: CHAOS SOLITONS & FRACTALS   Volume: 11   Issue: 9   Pages: 1407-1410   Published: JUL 2000
Times Cited: 1

 20.

Title: Percolation on inhomogeneous Bethe lattice and forest fire models
Author(s): Abdusalam, HA
Source: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS   Volume: 37   Issue: 5   Pages: 1587-1592   Published: MAY 1998
Times Cited: 1

 21.

Title: PERCOLATION AND JULIA SETS
Author(s): AHMED, E; ABDUSALAM, HA
Source: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS   Volume: 34   Issue: 2   Pages: 287-292   Published: FEB 1995
Times Cited: 2

 22.

Title: DYNAMICS AND PERCOLATION IN THE IMMUNE-SYSTEM
Author(s): AHMED, E; ABDUSALAM, HA
Source: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS   Volume: 33   Issue: 3   Pages: 687-693   Published: MAR 1994
Times Cited: 4

 

 
King   Saud University. All rights reserved, 2007 | Disclaimer | CiteSeerx